Active ingredient in Viagra causes men to see blue



Even the most joyous drug can come with unhappy side effects, and Viagra is no exception. Per Healthline,  the “more common” problems include nosebleeds, nausea, vomiting, and a runny nose, and an erection that lasts way too long. 2020 saw an even freakier addition to the list: “intensely blue-colored vision.” As Live Science describes, a report published in Frontiers in Neurology documented the ocular ordeal of 17 men in Turkey who experienced vision problems for over 24 hours after using sildenafil, the active ingredient in Viagra.

Not only did their vision have the blues, but in at least some cases it was blurry, and their eyes were sensitive to light. Moreover, those who saw the world through sky-colored lenses suffered red-green colorblindness. Though such reactions are rare, in the unlucky few who do experience them, the side effects can persist for several weeks. The cause of these complications is unclear, so it’s better for men to take it slow with Viagra because if you’re going to have a ball in bed, you don’t want it to be blue.



Source link

Leave a Reply

Your email address will not be published. Required fields are marked *

%d bloggers like this: